# SDR 2008UALA01832

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 22,627 hours, 8,849 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 256302008
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT CHARGE LIGHT NOT FLASHING AT 1L. FOUND BATTERY IN DISCHARGED.   REPLACED FLASHLIGHT BATTERY, OPS CHECKED OK.
